# SDR UPS04843120

- Difficulty date: August 18, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 72,252 hours, 48,264 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 56423422
- Condition: Cracked
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT FLAP HINGE 3 FITTING HAS APPROX 6-8 IN LONG CRACK BETWEEN TRACK LANDS.   REMOVED FLAP HINGE 3 FITTING.  IAW SRM 51-1-20D, 51-1-21 AND 51-3-0.   FABED IAW SAA SK 708-840-2 FITTING SAME MFG P/N 5642342-2, FLAP LINK SUPPORT FITTING FROM 7050-T7451, AMS 4050,6.0 IN MAX THICKNESS.  INSTALLED FITTING IAW SRM 51-1-20D AND 51-1-21.
